Here's my short story, which has actions/reactions that MAY be coincidental, maybe not.
I've been injecting IM for a few months now. Not a big dose; 60 mgs every 4 days. The needles 1.5" in the quads were starting to bug me a bit, so I tried the Sub Q in the abs. Injection was a snap, I liked it. I injected in the morning about 10am.
That evening, after dinner, I sat on the couch and realized that my vision was altered. I was seeing bright spots, and "trailers" that seemed to be moving. I got up and went to the computer, and looking at the screen, realized that I couldn't focus on a word as I was reading (the spot was too bright), but I was aware of neighbouring words out of my peripheral vision.
Fearing that I might be having a stroke, I went to emergency. By the time I got there, the issue had resolved, so I had an ECG and then left. My son, who is a neurologist, and quite a wily guy (takes after his old man), kept asking me if I had done anything different that day. I keep my TRT a secret, so I didn't mention anything.
The next day, after dinner, the same thing happened again, only not as intensely. Since then, about 3 weeks has passed and I've never had an episode. To rule out TIA mini strokes, I had an MRI brain scan, a 48 hour holter monitor, and a heart echocardiogram. Tests all negative, doctors stumped, they decided to forget about it.
I've NEVER had anything like that before, I didn't eat anything strange for dinner, not under stress right now, NOTHING out of the norm, EXCEPT I injected Test Sub Q. Honestly, from what I read the sub Q would seem safe, but given those circumstances I'm playing it safe and going IM.